# SDR AALA202306128073

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323
- Aircraft serial: 33541
- Aircraft time: 38,199 hours, 4,448 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD FLIGHT ATTENDANT REST DOOR KNOB DIFFICULT TO TURN OPEN FROM INSIDE. LUBRICATED OFAR DOOR KNOB.
